Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 495734, 6 pages
http://dx.doi.org/10.1155/2014/495734
Research Article

Constructing Uniform Approximate Analytical Solutions for the Blasius Problem

Department of Statistics and Computer Science, Kunsan National University, Gunsan 573-701, Republic of Korea

Received 17 November 2013; Revised 5 February 2014; Accepted 6 February 2014; Published 12 March 2014

Academic Editor: Lucas Jodar

Copyright © 2014 Beong In Yun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a simple constructive method which assures uniform accuracy of the approximate analytical solutions for the Blasius problem on the semi-infinite interval . The method is based on a weight function having an S-shape to reflect a series solution near the origin and a reference solution far from the origin. Numerical results show the efficiency of the proposed method.